Cookies?
Library Header Image
LSE Research Online LSE Library Services

New lower bounds for the Hadwiger numbers of ℓp balls for p < 2

Swanepoel, Konrad (1999) New lower bounds for the Hadwiger numbers of ℓp balls for p < 2. Applied Mathematics Letters, 12 (5). pp. 57-60. ISSN 0893-9659

Full text not available from this repository.

Abstract

In this note, we derive an asymptotic lower bound for the size of constant weight binary codes that is exponential in the code length, if both the minimum distance and the weight grow in proportion to the code length. We use this bound to find new lower bounds for the Hadwiger and weak Hadwiger numbers of d-dimensional ℓp balls in the case 1 ≤ p < 2.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 1999 Elsevier
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 16 Oct 2009 09:43
URL: http://eprints.lse.ac.uk/25455/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only